# SDR AALA981466

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Loose
- Location: Tail Compartment
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DFW - FLT T1969 - SHORTLY AFTER TAKEOFF, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  APU WAS RUNNING DUE TO LEFT GENERATOR INOPERATIVE.  LIGHT EVENTUALLY EXTINGUISHED AFTER FOUR TO FIVE MINUTES.  RETURNED DFW AND LANDED OVERWEIGHT AND WITHOUT INCIDENT.  RE-SEATED LEFT HEAT EXCHANGER SEAL, RAN ENGINES AT TAKEOFF POWER WITH AND WITHOUT APU AIR.  NO LEAKS NOTED, NO TEMPERATURE WARNING.  PERFORMED OVERWEIGHT INSPECTION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
